MAUDE Adverse Event Report: COLLAGEN MATRIX, INC. NUOSS CORTICAL; OSTEOGUIDE ANORGANIC BONE MINERAL

COLLAGEN MATRIX, INC. NUOSS CORTICAL; OSTEOGUIDE ANORGANIC BONE MINERAL
Catalog Number 5091004
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Complaint, Ill-Defined (2331); Inadequate Osseointegration (2646)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional qc testing of the reserve samples confirmed that the product is conforming and met acceptance criteria.There are no indications that the product would not perform as designed.
 
Event or Problem Description
The doctor stated that after noticing the bone quality was not what the doctor was used to seeing, the patient returned back to the office where the nuoss fell out of its graft site.Subsequent to the request for additional feedback, the clinician stated that following ridge preservation procedure an unspecified emergency event occurred during the healing process.At the time loose, unincorporated nuoss particles were found in the site.

Brand Name
NUOSS CORTICAL
Common Device Name
OSTEOGUIDE ANORGANIC BONE MINERAL
Manufacturer (Section D)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
MDR Report Key7178425
Report Number2249852-2018-00001
Device Sequence Number11072095
Product Code NPM
UDI-Device Identifier00614950007271
UDI-Public00614950007271
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K043034
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 01/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Dentist
Device Expiration Date01/31/2019
Device Catalogue Number5091004
Device Lot NumberBMTU15N2
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/11/2017
Initial Report FDA Received Date01/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED COLLAGEN DENTAL MEMBRANE
Outcome Attributed to Adverse Event Other;